# SDR SWIA200922919

- Difficulty date: October 20, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 16,820 hours, 14,421 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RED OVERHEAD EMERGENCY LIGHT INOP.  (FLT 6228)  REPAIRED WIRE.
